I was on aciphex for about 25 days when I started feeling dizzy and lightheaded, kind of in a fog. Discontinued aciphex. This is the 4th day off and still feel somewhat lightheaded. Had 2 dizzy spells yesterday.
20 Feb 2012
Dizziness is a known side effect of Aciphex ... since you have discontinued it hopefully things will settle down soon. If the dizziness over a week or so please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... bedtime)? I had pain that moved around and now seems to have settled in my knee. My chiropractor cannot explain the "moving pains" and ...
2 answers • 9 Feb 2011
My Insurancee Co. does not pay for Aciphex at an affordable Price. Where else can I buy it? I am a Sr. and Have Plan D Coverage with Blue Cross.
1 answer • 9 Jun 2011
I have taken Aciphex for years with no problem. Now my insurance will only pay for the new generic. I am nauseated in the morning and even more so at ...
6 answers • 7 Dec 2013